Modern Logic

Review of J. Chapman and F. Rowbottom, Relative category theory and geometric morphisms: A logical approach

Colin McLarty

Full-text: Open access

Article information

Source
Mod. Log. Volume 4, Number 3 (1994), 345-348.

Dates
First available in Project Euclid: 6 March 2008

Permanent link to this document
http://projecteuclid.org/euclid.rml/1204835294

Citation

McLarty, Colin. Review of J. Chapman and F. Rowbottom, Relative category theory and geometric morphisms: A logical approach . Mod. Log. 4 (1994), no. 3, 345--348. http://projecteuclid.org/euclid.rml/1204835294.


Export citation